Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 33, NWS Shreveport, LA

May 18, 20154 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at May 18, 2015, 10:37 AM CDT for 4 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2015, 10:37 AM CDT (15:37 UTC)
Expired
May 18, 2015, 1:30 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Caldwell Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 130 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 1:15 PM CDTFLASH FLOODSikes, LAWATER COVERING MULTIPLE SECONDARY ROADS IN NORTHERN PART OF PARISH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 158 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 3.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
840 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WGUS54 KSHV 181537
FFWSHV
LAC021-049-059-127-181830-
/O.NEW.KSHV.FF.W.0033.150518T1537Z-150518T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 AM CDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 130 PM CDT
    
* AT 1036 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. IN EXCESS OF THREE INCHES OF 
  RAIN HAVE ALREADY FALLEN ACROSS MOST OF THE AREA. FLASH FLOODING 
  IS ONGOING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLUMBIA...OLLA...CLARKS...GRAYSON...SIKES...STANDARD...
  BURLINGTON...SPAULDING...RIVERTON AND KELLY.

ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH...IS POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3206 9191 3201 9189 3193 9190 3193 9200
      3191 9201 3185 9251 3217 9261 3217 9190
      3210 9187

$$

VII

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 18, 7:03 AM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 18, 7:03 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
703 AM CDT MON MAY 18 2015

.AVIATION...
TSTMS EXPECTED TO CONTINUE AT LEAST INTERMITTENTLY THROUGHOUT THE
PD...WITH N LA TERMINALS MOST PRONE TO BE AFFECTED. LOW CIGS/VSBYS
ALONG WITH GUSTY WINDS WILL BE POSSIBLE IN THE VC OF ANY
CONVECTION. AFTER 06Z...LIGHT WINDS AND MOIST SOILS FROM PREVIOUS
RAINS WILL ALLOW FOR SOME PATCHY FOG DEVELOPMENT...ESPECIALLY
WHERE CLOUDS ARE ABLE TO THIN OUT. ADDITIONALLY...PATCHY MVFR
STRATUS WILL BE POSSIBLE AT A FEW OF THE TERMINALS AS WELL.
OTHERWISE...EXPECT SLY WINDS LESS THAN 10 KTS THROUGHOUT THE PD.
/12/

&&

.PREV DISCUSSION... /ISSUED 404 AM CDT MON MAY 18 2015/

DISCUSSION...
THUNDERSTORMS CONTINUE TO DEVELOP OVER DEEP EAST TEXAS INTO
NORTHWEST LOUISIANA THIS MORNING ALONG A STALLED OUTFLOW BOUNDARY.
EXPECT BRIEF GUSTY WIND AND VERY HEAVY RAIN...BUT STORMS SHOULD
REMAIN BELOW SEVERE LIMITS. MAIN PROBLEM WILL BE FLASH FLOODING...
AS RAINFALL RATES EXPECTED TO REACH 2 INCHES AN HOUR DUE TO HIGH
PWATS...COMBINED WITH TRAINING OF STORMS OVER THE STALLED
BOUNDARY. HAVE EXTENDED THE FFA THROUGH 00Z...AND ADDED SOME
SOUTHERN ZONES AS THE BOUNDARY SAGS SOUTH BY THE AFTERNOON. WILL
ALSO CANCEL SOME NORTHERN ZONES DUE TO THE SCATTERED NATURE OF
EXPECTED CONVECTION IN THIS AREA TODAY.

TONIGHT...RAINFALL SHOULD TAPER OFF WITH ONLY SCATTERED ACTIVITY
EXPECTED TUESDAY AS SLIGHT RIDGING DEVELOPS OVER THIS REGION. THEN
BY LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT...ANOTHER SHORTWAVE
MOVING INTO THE RED RIVER VALLEY WILL BRING ANOTHER ROUND OF SHOWERS
AND TSTMS.

BY LATE WEEK...ANOTHER LOW WILL FOLLOW THE EARLY WEEK SYSTEM...MOVING
INTO CA BY FRIDAY. THIS SYSTEM WILL TRACK NE INTO THE NORTHERN PLAINS
BY EARLY NEXT WEEK. THIS WILL RESULT IN CONTINUED SW FLOW ALOFT
OVER THE REGION AND A PACIFIC MOISTURE FETCH THROUGH THE REMAINDER
OF THE SEVEN DAY FORECAST. TEMPERATURES THROUGHOUT THE PERIOD WILL
REMAIN FAIRLY CONSISTENT...WITH LOWS IN THE 60S TO LOWER 70S AND HIGHS
IN THE 80S. MAIN INFLUENCE ON DAILY TEMPERATURES WILL CONTINUE BE
THE CLOUDS AND RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  81  69  85  70 /  80  30  30  30
MLU  81  68  85  70 /  80  30  40  30
DEQ  83  66  81  67 /  40  30  30  30
TXK  82  67  82  67 /  70  30  30  30
ELD  79  67  83  68 /  80  30  30  30
TYR  82  69  83  70 /  60  20  30  20
GGG  81  68  84  69 /  70  20  30  20
LFK  82  70  85  71 /  80  20  40  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ072-073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>006-010>014-
     017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ136>138-149>153-
     165>167.

&&

12
Hazardous weather outlook, May 18, 4:40 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 AM CDT MON MAY 18 2015

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-
181700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-
440 AM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TODAY AND
TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA THROUGH SUNDAY.
NO WIDESPREAD SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-
181700-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
440 AM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
THE AREA AND SPREAD NORTHEAST TODAY. HEAVY RAINFALL AND LOCALLY
GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. THE MAIN
HAZARD WILL BE FLASH FLOODING...WITH ADDITIONAL RAINFALL AMOUNTS
OF ONE TO THREE INCHES POSSIBLE IN A SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA THROUGH SUNDAY.
NO WIDESPREAD SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY...MAINLY DUE TO FLOODING.

In the hours before

Local storm report, May 18, 9:02 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
902 AM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       10 SW WEST MONROE       32.41N  92.27W
05/18/2015  M4.21 INCH       OUACHITA           LA   COCORAHS

            COCORAHS STATION 4.3 MILES SOUTH SOUTHEAST OF THE
            COMMUNITY OF CALHOUN. STILL RAINING.

&&

EVENT NUMBER SHV1500482

15
Local storm report, May 18, 9:09 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
909 AM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      4 SW BROWNSVILLE-BAWCOM 32.44N  92.21W
05/18/2015                   OUACHITA           LA   AMATEUR RADIO

            FLOODING AT THE INTERSECTION OF HWY 3033 AND TIDWELL
            ROAD. WATER FLOW NEAR 10 INCHES DEEP.

&&

EVENT NUMBER SHV1500483

20
Special weather statement, May 18, 9:58 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
958 AM CDT MON MAY 18 2015

LAZ011-013-017>019-181545-
RED RIVER LA-SABINE LA-NATCHITOCHES LA-JACKSON LA-WINN LA-
958 AM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINN...SOUTHEASTERN
RED RIVER...NORTHEASTERN SABINE...SOUTHWESTERN JACKSON AND NORTHERN
NATCHITOCHES PARISHES UNTIL 1045 AM CDT...

AT 956 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ZWOLLE...OR 25 MILES SOUTH OF MANSFIELD...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...JONESBORO...ZWOLLE...CAMPTI...ALLEN...PLEASANT HILL...
CLARENCE...GOLDONNA...DODSON...NOBLE...CALVIN...ROBELINE...
POWHATAN...GRAND ECORE...MARTHAVILLE...CLEAR LAKE...CRESTON...AJAX...
BELMONT AND BLACK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3171 9371 3185 9345 3184 9344 3185 9344
      3215 9288 3215 9282 3216 9282 3219 9280
      3222 9274 3200 9258 3155 9361
TIME...MOT...LOC 1456Z 219DEG 34KT 3168 9359

VII
Special weather statement, May 18, 10:08 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1008 AM CDT MON MAY 18 2015

LAZ017-TXZ153-166-167-181600-
SABINE LA-SAN AUGUSTINE TX-SABINE TX-SHELBY TX-
1008 AM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SABINE PARISH...
SOUTHEASTERN SHELBY...SABINE AND NORTHEASTERN SAN AUGUSTINE COUNTIES
UNTIL 1100 AM CDT...

AT 1007 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLAND LAKE TO NEAR
ROSEVINE...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MILAM...HEMPHILL...PINELAND...PATROON...ROSEVINE...NOBLE...
COLUMBUS...SEXTON...BRONSON AND TOLEDO BEND RESERVOIR NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF ON OR NEAR TOLEDO BEND...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3177 9373 3134 9353 3124 9404 3160 9409
TIME...MOT...LOC 1507Z 224DEG 34KT 3157 9403 3137 9399

VII
Special weather statement, May 18, 10:17 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 AM CDT MON MAY 18 2015

LAZ010-TXZ151-153-181600-
DE SOTO LA-SHELBY TX-PANOLA TX-
1017 AM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE SOTO PARISH...
NORTH CENTRAL SHELBY AND SOUTHEASTERN PANOLA COUNTIES UNTIL 1100 AM
CDT...

AT 1016 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TENAHA...OR 8 MILES SOUTH OF CARTHAGE...MOVING NORTHEAST AT 45
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...TENAHA...JOAQUIN...GARY CITY...KEACHI...GRAND CANE...
LONGSTREET...FRONT...GLOSTER...REEDS STORE...MIDYETT...WOODS...KEAT
CHIE...DEADWOOD...PAXTON AND KICKAPOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3190 9429 3203 9444 3233 9407 3232 9404
      3220 9404 3219 9395 3223 9388 3210 9363
TIME...MOT...LOC 1516Z 224DEG 49KT 3203 9431

VII
Local storm report, May 18, 10:20 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1020 AM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     FLASH FLOOD      RUSTON                  32.53N  92.64W
05/18/2015                   LINCOLN            LA   PUBLIC

            KTVE TV VIEWER VIDEO SHOWS SEVERAL INCHES OF WATER
            FLOWING ACROSS FRAZIER ROAD.

&&

EVENT NUMBER SHV1500484

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:55 PM CDTSpecial Weather StatementSHVOuachita65 min
May 17, 8:13 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle, Ouachita, Union3 hr
May 18, 3:21 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto, Webster2 hr
May 18, 5:42 AM CDTFlash Flood WarningSHVCaddo93 min
May 18, 6:02 AM CDTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita3 hr
May 18, 6:52 AM CDTSpecial Weather StatementSHVNatchitoches38 min
May 18, 7:13 AM CDTFlash Flood WarningSHVBienville, Caldwell, Jackson, Natchitoches, Red River, Winn3 hr
May 18, 8:21 AM CDTSpecial Weather StatementSHVNatchitoches54 min
May 18, 8:59 AM CDTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita2 hr
May 18, 9:16 AM CDTFlash Flood WarningSHVDe Soto, Grant, LaSalle, Natchitoches, Sabine, Winn4 hr
May 18, 9:58 AM CDTSpecial Weather StatementSHVNatchitoches47 min
May 18, 10:28 AM CDTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Jackson, Natchitoches and 4 more4 hr
May 18, 10:57 AM CDTAreal Flood AdvisorySHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union3 hr
May 18, 11:15 AM CDTRiver Flood WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River47 days
May 18, 11:15 AM CDTRiver Flood WarningSHVGrant, Natchitoches, Red River49 days
May 18, 11:21 AM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster12 days
May 18, 11:43 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn9 days
May 18, 1:14 PM CDTFlash Flood WarningSHVDe Soto, Grant, LaSalle, Natchitoches, Sabine, Winn2 hr
May 18, 1:29 PM CDTFlash Flood WarningSHVCaldwell, Jackson, LaSalle, Winn3 hr
May 18, 1:34 PM CDTRiver Flood WarningSHVDe Soto11 days
May 18, 3:27 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle2 hr

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.